Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 610714, 14 pages
http://dx.doi.org/10.1155/2012/610714
Research Article

On a Generalized Hyers-Ulam Stability of Trigonometric Functional Equations

1Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea
2Department of Mathematics Education, Dankook University, Yongin 448-701, Republic of Korea

Received 4 July 2011; Revised 3 January 2012; Accepted 3 January 2012

Academic Editor: Yongkun Li

Copyright © 2012 Jaeyoung Chung and Jeongwook Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960.
  2. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser Boston Inc., Boston, Mass, USA, 1998.
  3. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. G. Bourgin, “Multiplicative transformations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 564–570, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, pp. 385–397, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. A. Baker, “On a functional equation of Aczél and Chung,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 99–111, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. A. Baker, “The stability of the cosine equation,” Proceedings of the American Mathematical Society, vol. 80, no. 3, pp. 411–416, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Chang and J. Chung, “Hyers-Ulam stability of trigonometric functional equations,” Korean Mathematical Society, vol. 23, no. 4, pp. 567–575, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Czerwik, Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press, Inc., Palm Harbor, Fla, USA, 2003.
  12. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press Inc., Palm Harbor, Fla, USA, 2001.
  14. K. W. Jun and H. M. Kim, “Stability problem for Jensen-type functional equations of cubic mappings,” Acta Mathematica Sinica, vol. 22, no. 6, pp. 1781–1788, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. G. H. Kim, “On the stability of the Pexiderized trigonometric functional equation,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 99–105, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. G. H. Kim and Y. H. Lee, “Boundedness of approximate trigonometric functional equations,” Applied Mathematics Letters, vol. 22, no. 4, pp. 439–443, 2009. View at Publisher · View at Google Scholar
  17. C. G. Park, “Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras,” Bulletin des Sciences Mathématiques, vol. 132, no. 2, pp. 87–96, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. L. Székelyhidi, “The stability of the sine and cosine functional equations,” Proceedings of the American Mathematical Society, vol. 110, no. 1, pp. 109–115, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. L. Székelyhidi, “The stability of d'Alembert-type functional equations,” Acta Universitatis Szegediensis, vol. 44, no. 3-4, pp. 313–320, 1982. View at Google Scholar · View at Zentralblatt MATH
  21. I. Tyrala, “The stability of d'Alembert's functional equation,” Aequationes Mathematicae, vol. 69, no. 3, pp. 250–256, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Aczél, Lectures on Functional Equations and their Applications, Academic Press, New York. NY. USA, 1966. View at Zentralblatt MATH
  23. J. Aczél and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, UK, 1989. View at Zentralblatt MATH